Electron. J. Diff. Eqns., Vol. 2009(2009), No. 19, pp. 1-5.

An oscillation theorem for a second order nonlinear differential equations with variable potential

Jagmohan Tyagi

We obtain a new oscillation theorem for the nonlinear second-order differential equation
 (a(t)x'(t))' + p(t)f(t, x(t), x'(t))+ q(t)g(x(t))=0,\quad
 t\in [0,\infty),
via the generalization of Leighton's variational theorem.

Submitted September 28, 2007. Published January 20, 2009.
Math Subject Classifications: 34C10, 34C15.
Key Words: Nonlinear; ordinary differential equations; oscillation.

Show me the PDF file (187 KB), TEX file, and other files for this article.

Jagmohan Tyagi
Department of Mathematics and Statistics
Indian Institute of Technology Kanpur, Kanpur - 208016, India
email: jagmohan.iitk@gmail.com

Return to the EJDE web page